RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 4(220), Pages 177–182 (Mi umn3001)  

This article is cited in 2 scientific papers (total in 4 papers)

Vladimir Mikhailovich Alekseev (obituary)

D. V. Anosov, V. I. Arnol'd, M. I. Zelikin, Yu. S. Osipov, A. N. Kolmogorov, O. V. Lokutsievskii, Ya. G. Sinai, V. M. Tikhomirov, M. V. Jakobson


Full text: PDF file (539 kB)

English version:
Russian Mathematical Surveys, 1981, 36:4, 201–206

Bibliographic databases:

Document Type: Personalia
MSC: 01A70, 70F07, 37B10, 34Cxx, 70F15

Citation: D. V. Anosov, V. I. Arnol'd, M. I. Zelikin, Yu. S. Osipov, A. N. Kolmogorov, O. V. Lokutsievskii, Ya. G. Sinai, V. M. Tikhomirov, M. V. Jakobson, “Vladimir Mikhailovich Alekseev (obituary)”, Uspekhi Mat. Nauk, 36:4(220) (1981), 177–182; Russian Math. Surveys, 36:4 (1981), 201–206

Citation in format AMSBIB
\Bibitem{AnoArnZel81}
\by D.~V.~Anosov, V.~I.~Arnol'd, M.~I.~Zelikin, Yu.~S.~Osipov, A.~N.~Kolmogorov, O.~V.~Lokutsievskii, Ya.~G.~Sinai, V.~M.~Tikhomirov, M.~V.~Jakobson
\paper Vladimir Mikhailovich Alekseev (obituary)
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 4(220)
\pages 177--182
\mathnet{http://mi.mathnet.ru/umn3001}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=629686}
\zmath{https://zbmath.org/?q=an:0465.01007}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..201A}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 4
\pages 201--206
\crossref{https://doi.org/10.1070/RM1981v036n04ABEH003026}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981PY23400005}


Linking options:
  • http://mi.mathnet.ru/eng/umn3001
  • http://mi.mathnet.ru/eng/umn/v36/i4/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnol'd, “Lagrangian manifolds with singularities, asymptotic rays, and the open swallowtail”, Funct. Anal. Appl., 15:4 (1981), 1–14  mathnet  crossref  mathscinet  zmath  isi
    2. N. N. Bogolyubov, B. V. Gnedenko, S. L. Sobolev, “Andrei Nikolaevich Kolmogorov (on his eightieth birthday)”, Russian Math. Surveys, 38:4 (1983), 9–27  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. I. Arnol'd, “Singularities of systems of rays”, Russian Math. Surveys, 38:2 (1983), 87–176  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. D. V. Anosov, A. A. Bolibrukh, V. A. Vassiliev, A. M. Vershik, A. A. Gonchar, M. L. Gromov, S. M. Gusein-Zade, V. M. Zakalyukin, Yu. S. Ilyashenko, V. V. Kozlov, M. L. Kontsevich, Yu. I. Manin, A. I. Neishtadt, S. P. Novikov, Yu. S. Osipov, M. B. Sevryuk, Ya. G. Sinai, A. N. Tyurin, L. D. Faddeev, B. A. Khesin, A. G. Khovanskii, “Vladimir Igorevich Arnol'd (on his 60th birthday)”, Russian Math. Surveys, 52:5 (1997), 1117–1139  mathnet  crossref  crossref  mathscinet  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:923
    Full text:279
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018